# SDR IPXA2020120663107

- Difficulty date: December 6, 2020
- Submitted: December 7, 2020
- Operation: Air carrier
- Aircraft: N575UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35664
- Aircraft time: 46,771 hours, 7,002 cycles
- System (JASC): 2430 · DC Generating System
- Part: Warning Message
- Condition: Illuminated
- Location: Nr 2 Tru
- Stage of operation: CR
- How discovered: O
- Nature of condition: G, A
- Precautionary procedure: A

## Discrepancy

INSPECTION TYPE: NA DIV EMERGENCY DECLARED, NO EQUIP USED.  A/C OUT OF SERVICE.  EICAS MESSAGES PACK 2 & 3, HYD PRESS DEM 2, AIL LOCKOUT, RUD RAT SNGL, AIR/GROUND SYS YAW DAMP LOWER 1ST MESSAGES TO SHOW.  STATUS MESSAGES RES 3B XFR VALVE RES 2B XFR VALVE GR MON, M2/M3 LGK SIG.  SMOKE ODOR ON MN DECK P6-5 PANEL C/B NR 18 (DC 2 DIST) POPPED OUT.  P6-5 PANEL A-18 C/B FOR DC2 DIST POPPED OUT & SMOKE ODOR FROM NR 2 TRU.  C/W VISUAL INSP BACK OF E30 RACK.  NO EVIDENCE OF SHORT WIRES/PINS.  C/W WIRING CHECK BETWEEN NR 2 TRU & P6-5 A18 C/B, REF WDM 24-32-12 & 24-54-31.  NO ABNORMALITIES NOTED.  RESET DC2 DIST C/B.  R & R NR 2 TRU, PER MM 24-32-01.
